# SDR VQIA2018F00005

- Difficulty date: November 24, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Engine: LEAPX1A32
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INTERMITTENT NR 2 ENGINE HIGH N1 VIBRATION ECAM MESSAGE.  N1 VIBRATION PEAK 7.1 - 8.0.  VIBRATION WAS DETERMINED TO BE AN ISOLATED INDICATION ISSUE,  CREW DID NOT PERCEIVE ANY PHYSICAL SIGNS OF VIBRATION.  PERFORMED VIBRATION CHECK OF THE NR 2 ENGINE IAW AMM 71-00-00-710-813-A.  HIGHEST N1 VIBRATION WAS 0.5 AT 70% N1.  ENGINE IS OK FOR SERVICE.  PERFORMED TSM 77-11-00-810-824-A N1 VIBRATION EXCEEDANCE ITEM 4 B 2 A -C FOR VISUAL INSPECTION OF FAN AND BOOSTER, VISUAL INSPECTION OF TURBINE EXHAUST AND DETAILED INSPECTION OF THE OIL DEBRIS,  MONITORING.
